Proceedings of the Japan Academy

Theory of $H$-valued Fourier hyperfunctions

Yoshifumi Ito and Shigeaki Nagamachi

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 51, Number 7 (1975), 558-561.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518523

Digital Object Identifier
doi:10.3792/pja/1195518523

Mathematical Reviews number (MathSciNet)
MR0383074

Zentralblatt MATH identifier
0333.46031

Citation

Ito, Yoshifumi; Nagamachi, Shigeaki. Theory of $H$-valued Fourier hyperfunctions. Proc. Japan Acad. 51 (1975), no. 7, 558--561. doi:10.3792/pja/1195518523. https://projecteuclid.org/euclid.pja/1195518523


Export citation

References

  • [1] Ion, P. D. F., and T. Kawai: Theory of vector valued hyperfunctions (preprint).
  • [2] Ito, Y., and S. Nagamachi: On the Theory of Vector Valued Fourier Hyperfunctions (to appear).
  • [3] Kawai, T.: Surikaiseki Kenkyusho Kokyuroku. RIMS, Kyoto Univ., 108, 84-288 (1969).
  • [4] Kawai, T.: J. Fac. Sci., Univ. Tokyo, Sect. IA, 17, 467-517 (1970).
  • [5] Komatsu, H.: J. Math. Soc. Japan, 19, 366-383 (1967).
  • [6] Komatsu, H.: Lecture Note of Univ. of Tokyo, 22 (1968) (in Japanese).
  • [7] Nagamachi, S., and N. Mugibayashi: Hyperf unction Quantum Field Theory (preprint).
  • [8] Sato, M.: J. Fac. Sci., Univ. Tokyo, Sect. I, 8, 139-193, 387-436 (1959/60).